Alert archive / Louisiana / River Flood Warnings in 2017
River Flood Warning 28, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Mar 30, 2017, 10:06 AM CDT for Calcasieu Parish, Louisiana. It took effect at Mar 30, 2017, 12:10 PM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2017, 10:06 AM CDT (15:06 UTC)
- In effect from
- Mar 30, 2017, 12:10 PM CDT
- Expired
- Mar 31, 2017, 8:03 PM CDT
- In force
- 32 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 18 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Calcasieu River at Sam Houston Jones State Park (LCRL1).
- Action stage
- 3 ft
- Minor stage
- 5 ft
- Moderate stage
- 8 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
883 WGUS44 KLCH 301506 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Lake Charles La 1006 AM CDT Thu Mar 30 2017 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Louisiana... West Fork Of The Calcasieu River At Sam Houston Jones State Park LAC019-310506- /O.NEW.KLCH.FL.W.0028.170330T1710Z-170403T0000Z/ /LCRL1.1.ER.170330T1710Z.170331T0600Z.170402T0000Z.NO/ 1006 AM CDT Thu Mar 30 2017 The National Weather Service in Lake Charles has issued a * Flood Warning for the West Fork Of The Calcasieu River At Sam Houston Jones State Park. * until Sunday evening...or until the warning is cancelled. * At 8:00 AM Thursday the stage was 4.5 feet. * Minor flooding is forecast. * Flood stage is 5.0 feet. * Forecast...rise above flood stage by this afternoon and continue to rise to near 5.5 feet by after midnight tomorrow. the river will fall below flood stage by Saturday evening. * Impact...At stages near 6.5 feet...Portions of South Perkins Ferry Road become impassable. Recreational areas in Sam Houston Jones State Park are under water, including the playground and campsites nearest the river. * Impact...At stages near 5.0 feet...Low spots on South Perkins Ferry Road have water on it. Water is over some boat docks on South Perkins Ferry Road and over boat ramps at Sam Houston Jones State Park. Extensive marshland flooding will occur upstream and downstream from the park. && Lat...Lon 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323 $$
3 follow-up statements
585
WGUS84 KLCH 310142
FLSLCH
Flood Statement
National Weather Service Lake Charles La
842 PM CDT Thu Mar 30 2017
...The Flood Warning continues for the following rivers in
Louisiana...
BAYOU DES CANNES NEAR Eunice
Calcasieu River At Old Town Bay
Calcasieu River Near Salt Water Barrier
West Fork Of The Calcasieu River At Sam Houston Jones State Park
LAC001-039-097-311542-
/O.EXT.KLCH.FL.W.0026.000000T0000Z-170401T1938Z/
/BDCL1.2.ER.170330T0939Z.170331T1200Z.170401T1338Z.UU/
842 PM CDT Thu Mar 30 2017
The Flood Warning continues for
The BAYOU DES CANNES NEAR Eunice.
* until Saturday afternoon...or until the warning is cancelled.
* At 8:00 PM Thursday the stage was 18.1 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue rising to near 18.5 feet by
tomorrow morning. The river will fall below flood stage Saturday
morning.
* Impact...At stages near 16.0 feet...Minor flooding begins along
the bayou with a few structures right along the bayou threatened.
&&
Lat...Lon 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
LAC019-311541-
/O.CON.KLCH.FL.W.0028.000000T0000Z-170403T0000Z/
/LCRL1.1.ER.170330T2043Z.170331T0600Z.170402T0000Z.NO/
842 PM CDT Thu Mar 30 2017
The Flood Warning continues for
The West Fork Of The Calcasieu River At Sam Houston Jones State
Park.
* until Sunday evening...or until the warning is cancelled.
* At 7:00 PM Thursday the stage was estimated at 5.4 feet.
* Minor flooding is forecast.
* Flood stage is 5.0 feet.
* Forecast...The river will continue rising to near 5.6 feet by
midnight. The river will fall below flood stage early Sunday
morning.
* Impact...At stages near 5.0 feet...Low spots on South Perkins
Ferry Road have water on it. Water is over some boat docks on South
Perkins Ferry Road and over boat ramps at Sam Houston Jones State
Park. Extensive marshland flooding will occur upstream and
downstream from the park.
&&
Lat...Lon 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323
$$
LAC019-311541-
/O.EXT.KLCH.FL.W.0025.000000T0000Z-170402T1800Z/
/OTBL1.1.ER.000000T0000Z.170330T1300Z.170401T1800Z.NO/
842 PM CDT Thu Mar 30 2017
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Sunday afternoon...or until the warning is cancelled.
* At 7:00 PM Thursday the stage was 4.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Saturday early afternoon.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
Lat...Lon 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-311541-
/O.EXT.KLCH.FL.W.0027.000000T0000Z-170401T2100Z/
/LCHL1.2.ER.000000T0000Z.000000T0000Z.170401T0900Z.NO/
842 PM CDT Thu Mar 30 2017
The Flood Warning continues for
The Calcasieu River Near Salt Water Barrier.
* until Saturday afternoon...or until the warning is cancelled.
* At 7:00 PM Thursday the stage was 4.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
* Impact...At stages near 4.5 feet...Water covers portions of River
Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
Lat...Lon 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$170
WGUS84 KLCH 311519
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1019 AM CDT Fri Mar 31 2017
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Calcasieu River Near Salt Water Barrier
...The Flood Warning continues for the following rivers in
Louisiana...
BAYOU DES CANNES NEAR Eunice
West Fork Of The Calcasieu River At Sam Houston Jones State Park
Calcasieu River At Old Town Bay
LAC001-039-097-010519-
/O.EXT.KLCH.FL.W.0026.000000T0000Z-170402T0200Z/
/BDCL1.2.ER.170330T0939Z.170331T1400Z.170401T2000Z.UU/
1019 AM CDT Fri Mar 31 2017
...Flood Warning extended until Saturday evening...The Flood Warning
continues for
The BAYOU DES CANNES NEAR Eunice.
* until Saturday evening...or until the warning is cancelled.
* At 9:00 AM Friday the stage was 18.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At stages near 16.0 feet...Minor flooding begins along
the bayou with a few structures right along the bayou threatened.
&&
Lat...Lon 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
LAC019-010519-
/O.EXT.KLCH.FL.W.0028.000000T0000Z-170402T0300Z/
/LCRL1.1.ER.170331T0330Z.170331T1800Z.170401T0300Z.NO/
1019 AM CDT Fri Mar 31 2017
The Flood Warning continues for
The West Fork Of The Calcasieu River At Sam Houston Jones State
Park.
* until Saturday evening...or until the warning is cancelled.
* At 8:00 AM Thursday the stage was 4.5 feet.
* Minor flooding is forecast.
* Flood stage is 5.0 feet.
* Forecast...The river will continue to fall to below flood stage by tomorrow afternoon.
* Impact...At stages near 5.0 feet...Low spots on South Perkins
Ferry Road have water on it. Water is over some boat docks on South
Perkins Ferry Road and over boat ramps at Sam Houston Jones State
Park. Extensive marshland flooding will occur upstream and
downstream from the park.
&&
Lat...Lon 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323
$$
LAC019-010518-
/O.EXT.KLCH.FL.W.0025.000000T0000Z-170403T0000Z/
/OTBL1.1.ER.000000T0000Z.170330T1300Z.170402T0000Z.NO/
1019 AM CDT Fri Mar 31 2017
...Flood Warning extended until Sunday evening...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* until Sunday evening...or until the warning is cancelled.
* At 8:00 AM Friday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by tomorrow afternoon.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
Lat...Lon 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-311549-
/O.CAN.KLCH.FL.W.0027.000000T0000Z-170401T2100Z/
/LCHL1.2.ER.000000T0000Z.000000T0000Z.170331T0800Z.NO/
1019 AM CDT Fri Mar 31 2017
The Flood Warning is cancelled for
The Calcasieu River Near Salt Water Barrier.
* At 9:00 AM Friday the stage was 3.9 feet.
* Fell below flood stage at 3:00 AM Friday.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to 3.3 feet by tomorrow
morning.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
Lat...Lon 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$593
WGUS84 KLCH 010103
FLSLCH
Flood Statement
National Weather Service Lake Charles La
803 PM CDT Fri Mar 31 2017
...The Flood Warning is cancelled for the following rivers in
Louisiana...
West Fork Of The Calcasieu River At Sam Houston Jones State Park
...The Flood Warning continues for the following rivers in
Louisiana...
BAYOU DES CANNES NEAR Eunice
Calcasieu River At Old Town Bay
...The Flood Warning continues for the following rivers in
Louisiana..
Calcasieu River Near Salt Water Barrier
LAC001-039-097-011503-
/O.EXT.KLCH.FL.W.0026.000000T0000Z-170402T1220Z/
/BDCL1.2.ER.170330T0939Z.170331T1430Z.170402T0620Z.UU/
803 PM CDT Fri Mar 31 2017
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The BAYOU DES CANNES NEAR Eunice.
* until Sunday morning...or until the warning is cancelled.
* At 7:00 PM Friday the stage was 18.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Sunday morning.
* Impact...At stages near 16.0 feet...Minor flooding begins along
the bayou with a few structures right along the bayou threatened.
&&
Lat...Lon 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
LAC019-010133-
/O.CAN.KLCH.FL.W.0028.000000T0000Z-170402T0300Z/
/LCRL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
803 PM CDT Fri Mar 31 2017
The Flood Warning is cancelled for
The West Fork Of The Calcasieu River At Sam Houston Jones State
Park.
* At 8:00 AM Friday the stage was 3.1 feet.
* Flood stage is 5.0 feet.
&&
Lat...Lon 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323
$$
LAC019-011503-
/O.EXT.KLCH.FL.W.0025.000000T0000Z-170402T1800Z/
/OTBL1.1.ER.000000T0000Z.170330T1300Z.170401T1800Z.NO/
803 PM CDT Fri Mar 31 2017
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Sunday afternoon...or until the warning is cancelled.
* At 8:00 AM Friday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue near flood through early tomorrow
evening.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
Lat...Lon 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-011502-
/O.CON.KLCH.FL.W.0029.170401T1500Z-170402T1200Z/
/LCHL1.1.ER.170401T1500Z.000000T0000Z.170402T0000Z.NO/
803 PM CDT Fri Mar 31 2017
The Flood Warning continues for
The Calcasieu River Near Salt Water Barrier.
* from Saturday morning to Sunday morning...or until the warning is
cancelled.
* At 7:00 PM Friday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will flucuate near flood through tomorrow evening.
* Impact...At stages near 4.5 feet...Water covers portions of River
Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
Lat...Lon 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Mar 30, 9:55 AM CDT, 11 minutes earlier.
Area forecast discussion, Mar 30, 9:55 AM CDT, 11 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 955 AM CDT Thu Mar 30 2017 .UPDATE... Still seeing main convection area over the southeast corner of the forecast area and the Lower Atchafalaya Basin this morning, and this where the activity will continue for the remainder of the morning into early afternoon, as moist plume moving out of the Gulf is being enhanced by upper level divergence. Cyclone moving out of the Southern Plains into the Mid-Mississippi Valley will help push a cool front across the forecast area, bringing drier air and gradually ending convection during the afternoon. Current forecast has a handle on the situation, and no big changes to the grids expected at this time. Rua && .PREV DISCUSSION... /issued 352 AM CDT Thu Mar 30 2017/ DISCUSSION... After a busy afternoon and evening across the area, showers and thunderstorms continue to linger across the eastern and southeastern portions of the forecast area. The cold front which is noted this morning moving into the northwest portions of the area and approaching BPT. Can not rule out additional development until after the front passes through the area this afternoon. Thereafter still expecting a brief respite as the parade of storm systems still forecast to continue. The next system will approach the area by Saturday and guidance is coming into better agreement. Showers and thunderstorms could start as early as late Saturday across the west and overspread the region Saturday night into sunday. Will continue to monitor the potential for heavy rains with this system, especially after the areas of heavy rain that we seen across the area the past 24 hours. Will also need to monitor the Sunday period for potential for severe thunderstorms as well. This next system will exit Monday afternoon. The next frontal system approaches around Wednesday. && .PRELIMINARY POINT TEMPS/POPS... AEX 76 54 84 57 / 30 0 0 0 LCH 77 59 82 62 / 20 0 0 10 LFT 79 58 84 62 / 40 0 0 0 BPT 76 59 83 65 / 10 0 0 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && PUBLIC...07
Hazardous weather outlook, Mar 30, 3:54 AM CDT, 6 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 354 AM CDT Thu Mar 30 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 310900- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 354 AM CDT Thu Mar 30 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Showers and thunderstorms with the next system is forecast to affect the area Saturday night and Sunday. There is the potential for flooding rainfall and some severe thunderstorms during this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ430-432-435-450-452-455-470-472-475-310900- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 354 AM CDT Thu Mar 30 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Mar 30, 4:45 AM CDT, 5 hours 21 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
445 AM CDT THU MAR 30 2017
LAZ054-055-301030-
Lower St. Martin LA-St. Mary LA-
445 AM CDT THU MAR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. MARY AND
SOUTHEASTERN ST. MARTIN PARISHES UNTIL 530 AM CDT...
At 444 AM CDT, Doppler radar was tracking a strong thunderstorm over
Patterson Memorial Airport, or near Patterson, moving northeast at 35
mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Morgan City, Franklin, Patterson, Berwick, Stephensville, Bayou
Vista, Belle River, Patterson Memorial Airport, Bayou Geneve, Pierre
Part and Centerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2978 9110 2960 9130 2975 9147 2997 9126
2997 9125 2993 9123 2992 9123 2991 9121
2986 9120 2985 9118 2984 9113 2983 9111
2980 9109
TIME...MOT...LOC 0944Z 223DEG 29KT 2975 9134
TinglerSpecial weather statement, Mar 30, 6:18 AM CDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
618 AM CDT THU MAR 30 2017
LAZ054-055-301200-
Lower St. Martin LA-St. Mary LA-
618 AM CDT THU MAR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. MARY AND SOUTH
CENTRAL ST. MARTIN PARISHES UNTIL 700 AM CDT...
At 618 AM CDT, Doppler radar was tracking a strong thunderstorm near
Franklin, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Morgan City, Franklin, Baldwin, Cote Blanche Island, Patterson
Memorial Airport, Charenton and Centerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2977 9119 2965 9149 2963 9155 2963 9164
2964 9165 2965 9163 2974 9162 2975 9160
2974 9171 2974 9173 2976 9171 2976 9170
2977 9169 2996 9143 2996 9141
TIME...MOT...LOC 1118Z 240DEG 32KT 2975 9156
TinglerLocal storm report, Mar 30, 6:28 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
628 AM CDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 2 SSE JASPER 30.90N 93.98W
03/29/2017 JASPER TX PUBLIC
PUBLIC REPORTED FLASH FLOODING AND RUNNING WATER OVER
SHADY LANE VIA SOCIAL MEDIA.
&&
RACKLEYLocal storm report, Mar 30, 6:32 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
632 AM CDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD IOTA 30.33N 92.49W
03/30/2017 ACADIA LA LAW ENFORCEMENT
ROADS FLOODED IN PARTS OF IOTA OVERNIGHT.
&&Local storm report, Mar 30, 7:18 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
718 AM CDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD LAWTELL 30.52N 92.18W
03/30/2017 ST. LANDRY LA EMERGENCY MNGR
NUMEROUS ROADS FLOODED BETWEEN OPELOUSAS AND EUNICE.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:00 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis | 45 min |
| Mar 29, 7:03 PM CDT | Special Weather Statement | LCH | Allen, Jefferson Davis | 57 min |
| Mar 29, 7:42 PM CDT | Special Weather Statement | LCH | Acadia | 48 min |
| Mar 29, 7:53 PM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 6 hr |
| Mar 29, 8:00 PM CDT | Tornado Warning | LCH | Acadia, Jefferson Davis | 30 min |
| Mar 29, 8:20 PM CDT | Special Weather Statement | LCH | Acadia, Lafayette, Saint Landry | 40 min |
| Mar 29, 8:27 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Lafayette, Saint Landry | 48 min |
| Mar 29, 8:27 PM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 12 min |
| Mar 29, 8:50 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion | 40 min |
| Mar 29, 9:23 PM CDT | Special Weather Statement | LCH | Calcasieu | 52 min |
| Mar 29, 9:25 PM CDT | Special Weather Statement | LCH | Acadia | 35 min |
| Mar 29, 9:28 PM CDT | Special Weather Statement | LCH | Vermilion | 32 min |
| Mar 29, 9:30 PM CDT | Special Weather Statement | LCH | Saint Martin | 30 min |
| Mar 29, 9:44 PM CDT | Areal Flood Advisory | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 3 hr |
| Mar 29, 9:56 PM CDT | Special Weather Statement | LCH | Saint Martin | 49 min |
| Mar 29, 10:30 PM CDT | Flash Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 6 hr |
| Mar 29, 10:43 PM CDT | Special Weather Statement | LCH | Saint Martin | 47 min |
| Mar 29, 11:25 PM CDT | Special Weather Statement | LCH | Saint Martin | 65 min |
| Mar 30, 12:19 AM CDT | Special Weather Statement | LCH | Vermilion | 56 min |
| Mar 30, 12:26 AM CDT | Special Marine Warning | LCH | 49 min | |
| Mar 30, 12:31 AM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 44 min |
| Mar 30, 12:32 AM CDT | Special Weather Statement | LCH | Saint Martin | 43 min |
| Mar 30, 1:14 AM CDT | Special Marine Warning | LCH | 61 min | |
| Mar 30, 1:17 AM CDT | Special Weather Statement | LCH | Vermilion | 43 min |
| Mar 30, 1:42 AM CDT | Flash Flood Warning | LCH | Saint Landry | 5 hr |
| Mar 30, 1:45 AM CDT | Areal Flood Advisory | LCH | Lafayette, Saint Martin | 4 hr |
| Mar 30, 1:55 AM CDT | Areal Flood Warning | LCH | Calcasieu, Jefferson Davis | 6 hr |
| Mar 30, 2:05 AM CDT | Special Weather Statement | LCH | Vermilion | 40 min |
| Mar 30, 2:10 AM CDT | Special Marine Warning | LCH | 65 min | |
| Mar 30, 2:20 AM CDT | River Flood Warning | LCH | Calcasieu | 16 days |
| Mar 30, 2:40 AM CDT | Special Weather Statement | LCH | Iberia, Saint Martin, St. Mary | 50 min |
| Mar 30, 3:10 AM CDT | Special Marine Warning | LCH | 95 min | |
| Mar 30, 3:20 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 3 hr |
| Mar 30, 4:31 AM CDT | Areal Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 6 hr |
| Mar 30, 4:45 AM CDT | Special Weather Statement | LCH | Assumption | 45 min |
| Mar 30, 4:55 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 7 days |
| Mar 30, 5:16 AM CDT | River Flood Warning | LCH | Calcasieu | 29 hr |
| Mar 30, 6:06 AM CDT | Special Marine Warning | LCH | 84 min | |
| Mar 30, 6:18 AM CDT | Special Weather Statement | LCH | St. Mary | 42 min |
| Mar 30, 6:21 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 114 min |
| Mar 30, 6:29 AM CDT | Severe Thunderstorm Warning | LCH | St. Mary | 27 min |
| Mar 30, 9:12 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 3 hr |
Nearby
River Flood Warnings in Louisiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.